# SDR ASAA2017110622475

- Difficulty date: November 6, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 8,589 hours, 2,882 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 SHOWS FAIL. GROUNDED - YES. RELEASED PER MEL 23-11A HF 2 INOP. ACCOMPLISHED FIM 23-11 TASK 801. NO FAULTS. CLEARED MEL 23-11A.
